# SDR AALA202110152318

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 22,713 hours, 8,881 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311381
- Part serial: YB0023929
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE AT FL 350 NUMBER TWO ENGINE REDUCED TO IDLE. OTHER INDICATIONS NORMAL EXCEPT OIL TEMPERATURE ROSE INTO CAUTION ZONE. ENGINE INDICATION FAILED TO RESPOND TO THROTTLE MOVEMENT. CREW SHUTDOWN ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO IAH LANDING SAFELY.  **SUPPLEMENTAL REPORT FOR AALA202110143275: CORRECTED FAULTY ENGINE TO NUMBER 2. MAINTENANCE REPLACED FUEL PUMP (AALA202110143275) PER AMM MM 73-11-01. REPLACED HYDROMECHANICAL UNIT (AALA202110158750) PER JOB CARD 08L40073001. REPLACED OIL/FUEL HEAT EXCHANGER (AALA202110153208) PER AMM 79-21-02. REPLACED SERVO FUEL HEATER (AALA202110152318) PER AMM 73-11-07. OPERATIONAL AND LEAK CHECKS GOOD.** (CLOSED)
